# SDR DALA2022072805207

- Difficulty date: July 28, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 69,984 hours, 27,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8780672) DURING INSPECTION FOUND BATT PACK INOP (M1676). R/R M1676 BATTERY PACK FOR EMER LIGHT. OPS CK GOOD REF B737 AMM 33-51.
